Publication detail

Three-point singular boundary-value problem for a system of three differential equations

BAŠTINEC, J., DIBLÍK, J.

Original Title

Three-point singular boundary-value problem for a system of three differential equations

English Title

Three-point singular boundary-value problem for a system of three differential equations

Type

journal article - other

Language

en

Original Abstract

Three-point singular boundary-value problem for a system of three differential equations are considered

English abstract

Three-point singular boundary-value problem for a system of three differential equations are considered

Keywords

three-point problem, singular boundary-value problem, system of differential equations, topological principle

RIV year

2004

Released

01.01.1998

ISBN

1331-0623

Periodical

Mathematical Communications

Year of study

3

Number

2

State

HR

Pages from

211

Pages to

219

Pages count

9

Documents

BibTex


@article{BUT40734,
  author="Jaromír {Baštinec} and Josef {Diblík}",
  title="Three-point singular boundary-value problem for a system of three differential equations",
  annote="Three-point singular boundary-value problem for a system of three differential equations are considered",
  chapter="40734",
  journal="Mathematical Communications",
  number="2",
  volume="3",
  year="1998",
  month="january",
  pages="211",
  type="journal article - other"
}